Product Large Image

Panadol Extra Strength Adult Pain Reliever, Caplets24.0 ea

Not sold online

Quick view

  • Easier to swallow coated caplets
  • Contains:  acetaminophen ~ pain reliever, fever reducer
  • 500 mg caplets

Pain Reliever, Fever Reducer

  • Easier to swallow coated caplets
  • Contains:  Acetaminophen ~ Pain Reliever, Fever Reducer
  • 500 mg Caplets

Panadol is the official analgesic of the Olympic Team of Puerto Rico.

Questions?  Toll Free 1-800-981-3511 weekdays.

Do not take more than directed. (see overdose warning)

Adults and children 12 years of age and older take 2 caplets with water every 4-6 hours as needed.  Do not take more than 8 caplets in 24 hours or as directed by a doctor.

Other information:  Store at room temperature.  Avoid excessive heat.

©2002 GlaxoSmithKline

Alcohol warning:  If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.  Acetaminophen may cause liver damage.

Do not use:

  • with any other product containing acetaminophen
  • for more than 10 days for pain unless directed by a doctor
  • for more than 3 days for fever unless directed by a doctor
  • in children under 12 years of age

When using this product do not use more than directed. (see overdose warning)

Stop use and ask a doctor if:

  • symptoms do not improve
  • new symptoms occur
  • pain or fever persists or gets worse
  • redness or swelling is present

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

Overdose warning:  Taking more than the recommended dose can cause serious health problems.  In case of overdose, get medical help or contact a Poison Control Center right away.  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

For the temporary relief of minor aches and pains associated with:

  • headaches
  • backache
  • toothache
  • menstrual cramps
  • muscular aches
  • minor arthritis pain
  • common cold

For the reduction of fever.

Not eligible for Ship to Store at this time See Ship to Store FAQs

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.07

    Product in inches (LxWxH): 2.0x 2.0x 3.0

    Item Code: 680778

    UPC: 30971150006

    ‹ Back

    Select a Store

    During checkout have your order shipped to almost any Walgreens location

    Wait for Your Email

    1-3 days after your order, we 'll email you when its ready to pick up

    Pick Up Your Order

    Bring Photo ID or your email to the photo counter - it's that easy!

    Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

    Reviews for self serve
    Questions & Answers for self serve

    *Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.

    In Store Availability